# SDR 05FDEA02488

- Difficulty date: August 16, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 70,852 hours, 28,814 cycles
- Engine: Ge CF66D
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 320 (SEL CARGO HEAT OFF) ALERT DISPLAYED  AND CTR AND AFT CARGO TEMPS WERE 99 DEGRESS.  TURNED OF CARGO HEAT AND TEMP REMAINED AT 99 DEGREES. OAT AT FL 320 -8C. BOTH CARGO  TEMPS  REMAINED AT 99 DEGREES. DECLARED EMERGENCY. LANDED.  MEL  17AUG05  00:23   ACN RELEASED FOR SERVICE IAW MEL/CDL: 21-63-02.  MEL 21-63-02: LWR CARGO COMPT TEMP INDICATION(S)  ( INOP) LOWER CENTER CARGO COMPARTMENT TEMP INDICATIONS INOP.  (OPEN)
